Discussions that mention synthroid

Thyroid Disorders board


I've been on Synthroid for 3 weeks, and I've been feeling the same way. Actually, I'm in my 4th week now, but it feels like I've stabilized. It will get better.
I have been on synthroid for several months now and I certainly notice when I forget to take them for a few days. I am terrible at taking pills on a regular basis. I wonder is there and such thing as a shot per 3 months or 6 months like you can get with low iron instead of taking pills all the time
Hey Pursie, I can totally, totally relate to what you are feeling. :wave: I've had those exact feelings for 10 months now, even before I started the Synthroid.

One doctor tried Anti-depresssants for anxiety disorder but I felt worse after taking them. (That was before my Hypo was diagnosed). Every day I get palpitations, chest pains, anxiety - and that exact feeling that you described, the adrenaline in the stomach/chest area. Like you just missed being in a car accident - that's how I describe it.

I've had all the tests - stress test, echocardiogram, ECG - and I am told my heart is fine, and to just "live with it - ignore it". yeah, right. :eek:

I have relied on anti-anxiety meds (alprazolam) to help me through it all. And am just hoping & praying that once my thryroid gets leveled, perhaps I'll feel better. We've just got to stay hopeful that eventually we will feel BETTER!

Hang in there!! Can you call a doctor and ask for something to help calm you down? It's worth a try.